MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-XT
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 4+ functional mitral regurgitation (mr), mitral annular calcification and restricted posterior leaflet for a mitraclip procedure.During the procedure, imaging was difficult.The clip was entangled with chordae during capturing the leaflets.Troubleshooting was performed and was unsuccessful.As a result, the clip was deployed on the chordae without leaflets.Pericardial effusion was noted after an hour of transeptal puncture and pericardiocentesis was performed.Patient is in stable condition.The mr remained unchanged post procedure.There was no clinically significant delay.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported entrapment of device (clip entangled with chordae).The reported poor image resolution was associated with difficulty imaging.The reported patient effects of unchanged mr and foreign body in patient appear to be due to the clip being stuck and deployed on the chordae.Mr is listed in the instructions for use as a known possible complication associated with mitraclip procedures.The reported unexpected medical intervention was a result of case-specific circumstance as the clip was deployed at an unintended location.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23619110
Report Number2135147-2025-06799
Device Sequence Number13304455
Product Code NKM
UDI-Device Identifier05415067037404
UDI-Public(01)05415067037404(17)251125(10)41126A1078
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2025
Device Model NumberCDS0706-XT
Device Catalogue NumberCDS0706-XT
Device Lot Number41126A1078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer01/11/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age80 YR
Patient SexMale
Patient Weight83 KG